MAUDE Adverse Event Report: COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during priming they noticed an external leak at the port.Patient was not involved.
 
Additional Manufacturer Narrative
The device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue reported.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The device was manufactured on january 05, 2021.A physical sample was not received for the investigation; however, a video was provided for reference.The video was visually inspected, and the reported issue was confirmed; a leak was observed in the bushing.A review of the manufacturing process was performed.Overall, all processes and controls were found to be adequately followed, including sub-assemblies, finished product assembly, and product packaging and inspections.During analysis of the production line, it was determined that the most probable root cause of this issue is related to the manufacturing process due to the mandrels being misaligned during production (between the ring and the mandrel).To prevent this issue from reoccurring, the mandrels of the large tube have been replaced and a check list was created for the documented revision of the mandrels.No further corrective actions are applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12305210
Report Number9612030-2021-03023
Device Sequence Number3970519
Product Code LZH
UDI-Device Identifier30884521022106
UDI-Public30884521022106
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773662
Device Catalogue Number773662
Device Lot Number2100210764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2021
Supplement Date Received by Manufacturer08/08/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date10/04/2021
Patient Sequence Number1